Nonuniqueness of Limit Cycles of Gause-Type Predator-Prey Systems

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


By comparison with the Lotka-Volterra system, we obtain a theorem concerning the nonuniqueness of limit cycles of a Gause–type predator-prey system. The method we develope here can be generalized. Moreover, we disprove a conjecture posed by H.I. Freedman by constructing an example of a system with a strictly concave down prey isocline which has at least three limit cycles.

Original languageEnglish (US)
Pages (from-to)269-287
Number of pages19
JournalApplicable Analysis
Issue number3-4
StatePublished - Jan 1 1988
Externally publishedYes


  • Gause-type predator-prey system
  • Limit cycle
  • Lotka–Volterra system
  • prey isocline

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Nonuniqueness of Limit Cycles of Gause-Type Predator-Prey Systems'. Together they form a unique fingerprint.

Cite this